Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 271, NWS Little Rock, AR

July 23, 2014Baxter County, Marion County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jul 23, 2014, 2:20 PM CDT for Baxter County, Marion County, Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 23, 2014, 2:20 PM CDT (19:20 UTC)
Expired
Jul 23, 2014, 3:00 PM CDT
In force
40 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Baxter County, AR, Marion County, AR

The radar

The Springfield radar (KSGF), 133 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 12:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3863 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 12:35 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 23, 12:35 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1235 PM CDT WED JUL 23 2014

.AVIATION...
CONVECTION SHOULD BECOME MORE WIDESPREAD THROUGHOUT THE AFTERNOON
AND EARLY EVENING HOURS OUT AHEAD OF THE WEAK FRONTAL BOUNDARY
DRAPED ACROSS SOUTHERN MO. ISOLATED STRONGER STORMS CANNOT BE
RULED OUT...WITH GUSTY WINDS AS THE MAIN THREAT. SHOWERS AND
THUNDERSTORMS SHOULD PASS ON THROUGH...TAPERING OFF SOON AFTER 00Z
ACROSS NORTHERN TERMINALS THEN SOUTHERN TERMINALS A FEW HOURS LATER.
BESIDES SOME PATCHY BR FOR A FEW HOURS EARLY ON THURSDAY...ALL
TERMINALS SHOULD BE VFR BY THE END OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1038 AM CDT WED JUL 23 2014/

UPDATE...
A WEAK COLD FRONT WILL MOVE INTO NORTH ARKANSAS LATE THIS MORNING
AND PUSH SOUTH THROUGH THE AFTERNOON. A FEW SHOWERS AND
THUNDERSTORMS ARE MOVING THROUGH CENTRAL ARKANSAS AT THIS TIME BUT
CHANCES WILL INCREASE AS WE GO THROUGH THE DAY. INCREASED POPS AND
CLOUD COVER ACROSS THE AREA AS WE HEAD INTO THE AFTERNOON. EXPECT
THUNDERSTORMS TO DEVELOP ALONG AND AHEAD OF THE FRONT. SOME STORMS
COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

PREV DISCUSSION... /ISSUED 656 AM CDT WED JUL 23 2014/

DISCUSSION...

UPDATED FOR THE 12Z AVIATION DISCUSSION BELOW.

AVIATION...

MODELS ARE NOT HANDLING THE EVOLUTION OF CONVECTION TO THE NORTH
OF ARKANSAS WELL AT ALL. STORMS HAVE LOOSELY FORMED ALONG A
BOUNDARY THIS MORNING...STRETCHING FROM JUST NORTH OF POPLAR BLUFF
MISSOURI OFF TO THE NORTHEAST. IT IS UNCLEAR AT THIS TIME WHETHER
THIS WILL CONTINUE TO BACK BUILD TO THE SOUTHWEST...THUS POSSIBLY
LEAVING NRN TAF SITES FREE OF CONVECTION TODAY AND AFFECTING
CENTRAL AND SOUTHERN SITES...OR WHETHER HIGH RESOLUTION MODELS
WILL EVENTUALLY BE CORRECT AND WE WILL SEE CONVECTION IN THE
NORTHWEST HALF OF THE STATE LATER ON. HAVE STAYED THE COURSE FOR
THE TIME BEING...ADVERTISING VCTS AT NRN SITES AFTER 18Z...AND
LEAVING OTHERS VOID OF ANY MENTION OF CONVECTION. CONFIDENCE IN
WHERE CONVECTION WILL EVENTUALLY OCCUR...AND HOW WIDESPREAD IT
WILL BE...IS NOT VERY HIGH AT THE MOMENT. EXPECT THERE WILL BE
STORMS AROUND THROUGH THE DAY...JUST DO NOT KNOW WHICH TERMINALS
THEY WILL AFFECT AT THIS TIME.

OTHERWISE VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH
WINDS GRADUALLY VEERING TO A NORTHERLY OR NORTHEASTERLY DIRECTION
AFTER 00Z THIS EVENING.

PREV DISCUSSION... /ISSUED 333 AM CDT WED JUL 23 2014/

TODAY THROUGH SATURDAY NIGHT...
WEATHER WILL CONTINUE TO BE FAIRLY ACTIVE ACROSS THE REGION THIS
PERIOD AS UPPER PATTERN REMAINS HIGHLY AMPLIFIED. HIGH RES MODELS
CONTINUE TO SHOW WIDESPREAD PRECIPITATION ALONG AN ADVANCING COLD
FRONT THIS MORNING BUT CURRENT RADAR/SATELLITE TRENDS HAVE YET TO
SHOW ANY DEEP CONVECTION THANKS MAINLY TO WARMER TEMPERATURES ALOFT.
WILL NOT TOTALLY DISCOUNT THESE MODELS BUT POPS HAVE BEEN LOWERED
DUE TO LACK OF ANY ACTIVITY AT THIS TIME.

LATEST MOISTURE CHANNEL IMAGERY SHOWS THE MAJOR PLAYERS QUITE
CLEARLY THIS MORNING. SPRAWLING UPPER LEVEL RIDGE REMAINS CENTERED
OVER COLORADO WITH ANOTHER ANTI-CYCLONE OVER THE WESTERN ATLANTIC.
IN BETWEEN THESE HIGHS IS EASTERN CONUS TROUGHING WITH WEAK UPPER
LOW THAT WILL MEANDER AROUND THE GULF COAST WITH A MUCH STRONGER
UPPER LOW JUST NOW APPROACHING THE WASHINGTON STATE COAST. UPPER LOW
WILL FLATTEN THE WESTERN RIDGE JUST ENOUGH TO ALLOW THE PREVIOUSLY
MENTIONED COLD FRONT...CURRENTLY OVER SOUTHERN MISSOURI...TO MOVE TO
THE SOUTH.

FRONT IS EXPECTED TO PASS THROUGH THE STATE TODAY WITH ONLY SLIGHT
CHANCE TO LOW END CHANCES OF PRECIPITATION. AFTER ANOTHER HOT DAY
TODAY...THE FRONT IS EXPECTED TO STALL OVER THE SOUTHWEST ON
THURSDAY WHICH WILL BRING A BRIEF BREAK FROM THE SUMMER HEAT AND
HUMIDITY. BOUNDARY WILL LIFT BACK TO THE NORTH ON FRIDAY AS WESTERN
RIDGE EXPANDS TO THE EAST WITH A RETURN TO MORE TYPICAL SUMMER
WEATHER. UPPER RIDGE WILL THEN DOMINATE THROUGH THE REMAINDER OF THE
PERIOD WITH A CONTINUATION OF HOT AND GENERALLY DRY CONDITIONS.

LONG TERM...SUNDAY THROUGH TUESDAY
FOR SEVERAL DAYS NOW THE MODELS HAVE BEEN HINTING AT A PATTERN
CHANGE AS WE HEAD INTO THE WEEKEND...AND THIS CONTINUES TO BE THE
CASE THIS MORNING. AN UPPER LOW...SET TO MOVE ONSHORE IN THE PAC NW
TODAY...WILL HAVE CONTRIBUTED TO A LARGE UPPER TROUGH CARVING OUT A
PLACE ACROSS THE GREAT LAKES REGION BY SUNDAY EVENING. UPPER LEVEL
FLOW WILL FURTHER AMPLIFY HEADING INTO NEXT WEEK...FIRMLY
ESTABLISHING A NORTHWEST UPPER FLOW ACROSS ARKANSAS AND LEADING TO
COOLER THAN NORMAL CONDITIONS TO ROUND OUT JULY.

TEMPERATURES WILL BE RIGHT AROUND NORMAL ON SUNDAY...WITH LOW TO MID
90S FORECAST STATEWIDE. DEVELOPING NW UPPER FLOW ALOFT AND
SUPPORTING UPPER TROUGH OVER ERN CONUS WILL DRIVE A FRONT INTO THE
STATE SOMETIME SUNDAY...MOST LIKELY SUN EVENING. RIGHT NOW MODELS
ARE NOT TOO KEEN ON PRECIP CHANCES...BUT HAVE SOME SLIGHT CHANCE
POPS IN THE NE SUNDAY AFTERNOON AND EVENING...FOLLOWED BY
BROAD-BRUSHED SLIGHT CHANCE POPS SUNDAY NIGHT AND MONDAY MORNING.
EXPECT THERE WILL BE AT LEAST SOME ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ACCOMPANY THE FRONT. THE INCOMING AIR MASS WILL NOT BE
AS UNSEASONABLY COOL AS THE ONE FROM LATE LAST WEEK...BUT IT WILL
HAVE A PUSH FROM CANADIAN HIGH PRESSURE TO OUR NORTH AND IT WILL
ALSO DEFINITELY BE DRIER AND COOLER THAN NORMAL. MOS GUIDANCE
SUPPORTS THIS SCENARIO...ALREADY SHOWING TEMPS 4-5 DEGREES BELOW
CLIMO AT DAYS 6 AND 7...A SIGNIFICANT AMOUNT GIVEN CLIMO BIAS THAT
FAR OUT. AS SUCH...BY TUE...HIGHS SHOULD TOP OUT ONLY IN THE MID 80S
FOR MOST LOCATIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     91  67  84  64 /  40  30  10   0
CAMDEN AR         94  72  92  68 /  40  40  20  10
HARRISON AR       92  66  87  65 /  50  20  10   0
HOT SPRINGS AR    93  72  91  68 /  50  40  10   0
LITTLE ROCK   AR  92  72  88  67 /  50  30  10   0
MONTICELLO AR     94  71  91  67 /  40  40  20  10
MOUNT IDA AR      93  68  91  68 /  50  40  10   0
MOUNTAIN HOME AR  90  67  85  64 /  50  20  10   0
NEWPORT AR        91  67  84  64 /  40  30  10   0
PINE BLUFF AR     93  71  90  68 /  40  40  20   0
RUSSELLVILLE AR   92  71  88  67 /  50  20  10   0
SEARCY AR         91  70  86  66 /  40  30  10   0
STUTTGART AR      92  71  87  66 /  40  40  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...61
Hazardous weather outlook, Jul 23, 8:47 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
847 AM CDT WED JUL 23 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
847 AM CDT WED JUL 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE INTO NORTH ARKANSAS TODAY. THIS WILL BRING A
CHANCE OF SHOWERS AND THUNDERSTORMS THIS MORNING...AND THEN MORE
LIKELY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON OVER MUCH OF THE STATE WITH THE MAIN
THREATS BEING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Jul 23, 1:53 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
153 PM CDT WED JUL 23 2014

ARZ021-022-030-231915-
JOHNSON AR-LOGAN AR-POPE AR-
153 PM CDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POPE...NORTHEASTERN LOGAN
AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 215 PM CDT...

AT 153 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR HOLMAN...OR 10 MILES EAST OF CLARKSVILLE...
MOVING SOUTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  TOKALON...            PINEY BAY REC AREA... LAMAR...
  KNOXVILLE...          HOLMAN...
  CABIN CREEK REC AREA...                     PINEY...
  LUTHERVILLE...        LUDWIG...             DUBLIN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 59 AND 73.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3529 9329 3534 9351 3561 9339 3555 9318
TIME...MOT...LOC 1853Z 018DEG 16KT 3550 9332

55
Special weather statement, Jul 23, 2:03 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
203 PM CDT WED JUL 23 2014

ARZ022-031-038-231930-
CONWAY AR-POPE AR-YELL AR-
203 PM CDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN YELL...
SOUTHEASTERN POPE AND WESTERN CONWAY COUNTIES UNTIL 230 PM CDT...

AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF JERUSALEM...OR 15 MILES
NORTHWEST OF MORRILTON...MOVING SOUTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PETIT JEAN MTN...     LAKE ATKINS...        JERUSALEM...
  HATTIEVILLE...        HAPPY BEND...         GALLA CREEK WMA...
  ATKINS...             KENWOOD...            ECONOMY...
  BLACKWELL...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 90 AND 103.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3509 9280 3516 9306 3542 9290 3540 9278
TIME...MOT...LOC 1904Z 014DEG 19KT 3535 9285

55
Special weather statement, Jul 23, 2:18 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
218 PM CDT WED JUL 23 2014

ARZ012-021-232000-
JOHNSON AR-NEWTON AR-
218 PM CDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON AND CENTRAL
JOHNSON COUNTIES UNTIL 300 PM CDT...

AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF DEVILS KNOB...OR NEAR
FALLSVILLE...MOVING SOUTH AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WOODLAND...           WALNUT...             LUDWIG LAKE...
  HORSEHEAD LAKE...     DEVILS KNOB...        SALUS...
  OZONE...              OARK...               HILLCREST...
  HARMONY...            FALLSVILLE...         DIXON RIDGE...
  CATALPA...

&&

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3582 9335 3549 9340 3554 9367 3577 9354
      3577 9352 3580 9353 3584 9351
TIME...MOT...LOC 1917Z 014DEG 13KT 3575 9345

46
Special weather statement, Jul 23, 2:20 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
220 PM CDT WED JUL 23 2014

ARZ021-030-231950-
JOHNSON AR-LOGAN AR-
220 PM CDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOGAN AND SOUTHWESTERN
JOHNSON COUNTIES UNTIL 245 PM CDT...

AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF HARTMAN...OR 9 MILES
NORTHEAST OF PARIS...MOVING SOUTH AT 15 MPH.

WIND GUSTS MAY REACH 40 TO 50 MPH WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PARIS...              SUBIACO...            HINKLE...
  HARTMAN...            COVE LAKE...          WILKINS...
  DRIGGS...             CORLEY...             COAL HILL...

&&

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3538 9374 3538 9371 3543 9372 3547 9370
      3546 9357 3520 9358 3523 9379
TIME...MOT...LOC 1920Z 008DEG 11KT 3539 9366

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 1:16 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp44 min
Jul 23, 1:53 PM CDTSpecial Weather StatementLZKJohnson22 min
Jul 23, 1:56 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard49 min
Jul 23, 2:03 PM CDTSpecial Weather StatementLZKConway27 min
Jul 23, 2:14 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell46 min
Jul 23, 2:18 PM CDTSpecial Weather StatementLZKJohnson42 min
Jul 23, 2:20 PM CDTSpecial Weather StatementLZKLogan30 min
Jul 23, 2:37 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell38 min
Jul 23, 2:45 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone45 min
Jul 23, 3:00 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell60 min
Jul 23, 3:18 PM CDTFlash Flood WarningLZKJohnson, Logan, Pope, Yell2 hr
Jul 23, 3:25 PM CDTSpecial Weather StatementLZKSearcy, Stone30 min
Jul 23, 3:31 PM CDTFlash Flood WarningLZKJohnson, Logan, Scott, Yell119 min
Jul 23, 3:33 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff57 min
Jul 23, 3:41 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott, Yell64 min
Jul 23, 3:58 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Sharp, Stone, White34 min
Jul 23, 3:59 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pulaski, Saline46 min
Jul 23, 4:12 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Monroe, Prairie, White and 1 more48 min
Jul 23, 4:26 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk49 min
Jul 23, 4:38 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski52 min
Jul 23, 4:43 PM CDTSpecial Weather StatementLZKGrant, Hot Spring, Saline47 min
Jul 23, 4:58 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Pulaski47 min
Jul 23, 5:00 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Jefferson and 2 more45 min
Jul 23, 5:15 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring45 min
Jul 23, 5:24 PM CDTFlash Flood WarningLZKLonoke, Pulaski, Saline2 hr
Jul 23, 5:31 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie, Pulaski29 min
Jul 23, 5:38 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 3 more37 min
Jul 23, 5:48 PM CDTSevere Thunderstorm WarningLZKClark, Ouachita27 min
Jul 23, 6:00 PM CDTSevere Thunderstorm WarningLZKArkansas, Calhoun, Clark, Cleveland, Dallas, Grant and 5 more45 min
Jul 23, 6:22 PM CDTSevere Thunderstorm WarningLZKOuachita38 min
Jul 23, 6:42 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Ouachita38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.